Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sweating, lower back pain, uncomfortable lower abdomen, dizziness, headache. What is causing symptoms?

Hi have recently had a series of blood tests and a urine sample as I have been experiencing sweating, lower backache , uncomfortable lower abdomen , dizziness , feeling sick occasionally and headaches. All came back clear apart from an abnormal blood count which means I need to repeat in 1-2 months apparently. Please can you explain what might be causing these symptoms if it s not an infection like I was expecting. I was not physically examined while at the doctors.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.,

In the history you have not indicated your age/the duration of symptoms/about your vital parameters such as pulse/BP/temperature without which we can only tell a few probabalities or differential diagnosis.

A)Deficiency Anaemia;-Kindly check for Hb%,Blood Smear Picture,Stools examination for Ova/Cysts,Urinalysis/Gynaec Consultation for menstrual irregularities such as menorrhagia etc before starting treatment.You have uncomfortable lower abdomen.Kindly also undergo USG abdomen and Pelvis for ruling out fibroids etc.,

B)Hypo/Hyper thyroidism;-Pls have Thyroid Function Tests done-min T3/T4 and TSH levels.

C)Subclinical Diabetes;-FBS/PPBS and HBA1C to be done to rule out the same.

D)Chest X Ray PA view to rule out any remote possibility of mediastinal lymph nodes/sarcoid etc.,

After getting the reports pls consult a Physician for starting the treatment.

Wishing you a speedy recovery.,

Best Regards.,

Dr Lt Cdr ASN Bhushan,

Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor